overdoing it ? constant tightness / dizzy

hi guys

as u know i escaped costa yet again yesterday after 6 days :( had okay day, rough nite cos of nellie, trumpets aloud and low pf.. pf 300 most this morning and today...

managed to get to costa to pick up meds- thats all lol - but since then had constant titeness cross chest, finding hard breathe in/out and constant dizziness / feeling sick. tried something eat and drink, thinking thats the reason, but only made it worse...

then i tried sleep for an hour, nope no change..

dilemma being now - if i take extra inh - dizziness worse, if i dont, breathing worse grrr....got antisickness meds from docs so nausea not so bad :)

happy days, hey?! maybe i overdid it today, too much excitement meeting a new man ;) lol.

gonna try more inh maybe, then sleep, i dunno??

x

5 Replies

oldestnewest
  • I know the feeling, been out for almost a week now but my chest is still not right and I am constantly feeling dizzy, light headed, weak and then still have shakes from my meds.

    Mark

  • thanks mark

    its not just me then ??

    hmmm... then again, i fainted earlier as well so its a mix of not being right yet, overdoing things, and excitement lol...

    x

  • Snowygirl

    I have nothing to offer to help, just wanted offer a bit of support. It really seems as if someone is really picking on you at the moment because as soon as you get the better of one sypmtom something else crops up. I hope that whoever it is runs out of ideas soon :)

    keep well

    xx

  • Ah...I keep hoping you will actually have a good day. You sure deserve one!

    I don't know if I'm much help because I have a pacemaker too. Xopenex does make me dizzy though, especially when I've taken a ton of it. I also get tachycardia which my doctors treat with calcium channel blockers, that helps because I don't get dizzy or feel sick as often. I still do though when I'm going through it.

    I don't know if that would be right for you though. One thought I had was when I was in the hospital, or have been sick for a long time. I find my blood pressure sometimes gets really low because my body is used to lying down. So I always try to drink plenty of water when this happens, and maybe eat something that has a bit of salt in it. I find that helps with the lightheadedness. You know what too? Taking a bunch of ventolin/steroids can lower the amount of electrolytes in your body. I'm always suspicious of this causing the general sick feeling. One time when I went to the ER, my potassium was dangerously low, and I found that getting extra potassium helps my heart to slow down.

    Take care,

    Bee

  • thanks guys

    i had the nausea, really bad chest pain - diff to usual pain - and dizziness, when i was in costa, and it was cos my potassium was dangerously low, bp okay though.. but pain not so bad this times tho..

    been drinking okay - sipping cos of nausea, but anti sickness meds working :) and ate bananas for potassium.

    went to costa last nite and they didnt check bloods, but said it was vertigo causing the symptoms but also the dizziness etc could be start of attack as chest tite.. so treated with intrmuscular injection for vertigo, and as an attack as well... bp was low, as well as blood sugar.

    let home after 5 hours. went sleep bout 5am, slept til 4pm and feel lil dizzy still but otherwise much better :)

    i wish someone would give me better day too annista and Bee lol

    x x x

You may also like...